# SDR N6WA20191028201

- Difficulty date: October 22, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N151GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10216
- Aircraft time: 37,563 hours, 25,645 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DR WHEEL SUPPORT DOES NOT EXTEND. PERFORMED OPS CHECK ON THE PAX DOOR IAW CRJ 700AMM 52-11-00 NO DEFECTS NOTED AT THIS TIME EXTENDS NORM.
